# SDR GAIA00696

- Difficulty date: November 13, 2000
- Submitted: December 15, 2000
- Operation: Air carrier
- Aircraft: N856AA
- Make and model: Boeing 727223
- Aircraft serial: 20997
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE HEAVY MAINTENANCE CHECK AT FLIGHT STAR AIRCRAFT SERVICES AT JAX, IT WAS DISCOVERED THAT THE SEAT TRACK AT BS364 LBL48 WAS GOUGED.ACCOMPLISHED REPAIR IAW BOEING SRM 53-10-2. A/C WAS RETURNED TO SERVICE.
